# SDR ALG2005F00031

- Difficulty date: June 16, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N524AL
- Make and model: Urocop EC120B
- Aircraft serial: 1263
- Engine: Tmeca ARRIU2F
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 12N544102
- Condition: Separated
- Location: Pilots Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT, TRAVELING APPROX 105 KNOTS AT 800 FEET THE TOP AFT CORNER OF THE PILOTS WINDOW DELAMINATED AND POPPED OUT APPROX 1 INCH.  IMMEDIATELY FOLLOWING (2-3 SECONDS) THE ENTIRE WINDOW DELAMINATED AND SEPARATED FROM THE AIRCRAFT.  I SLOWED THE AIRCRAFT AND VISUALLY AND PHYSICALLY CHECKED THE FLIGHT CONTROLS AND DIVERTED.  MAINTENANCE INSPECTED THE AIRCRAFT AND NO DAMAGE WAS FOUND.  INSTALLED SERVICEABLE WINDOW IAW MM.  (K)
